# SDR RAAAB295008

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Te Skin
- Condition: Damaged
- Location: Rudder Tab
- Part time: 53,928 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6C CHECK PER CARD S2-33101, FOUND UPPER RUDDER TAB TRAILING EDGE DENTED AND GOUGED NEAR TIP.  REPAIRED PER SRM 51-40-6, FIGURE 1, SHEETS 4 AND 5.  (X)
